Anti-N-methyl-d-aspartate (Anti-NMDA) receptor encephalitis is an acute autoimmune disorder. The symptoms range from psychiatric symptoms, movement disorders, cognitive impairment, and autonomic dysfunction. Previous studies revealed that vaccination might induce this disease. A few cases were reported to be related to H1N1 vaccine, tetanus/diphtheria/pertussis and polio vaccine, and Japanese encephalitis vaccine. Although vaccination is a useful strategy to prevent infectious diseases, in a low risk, it may trigger serious neurological symptoms. In addition to anti-NMDA receptor encephalitis, other neurological diseases were reported to be associated with a number of vaccines. In this paper, the anti-NMDA receptor encephalitis cases related to a number of vaccines and other neurological symptoms that might be induced by these vaccines were reviewed. In addition, anti-NMDA receptor encephalitis cases that were induced by virus infection were also reviewed.